loading page

Terminal value problem for a generalized fractional ordinary differential equation
  • Can Li,
  • Min-Min Li,
  • Han Zhou
Can Li
Xi'an University of Technology

Corresponding Author:[email protected]

Author Profile
Min-Min Li
Xi'an University of Technology
Author Profile
Han Zhou
Hebei University of Technology
Author Profile


The present work is concerned with the well-posedness and efficient numerical algorithm for a terminal value problem with a generalized Caputo fractional derivative. We investigate the existence and uniqueness of the solution of the terminal value problem, and consider the continuous dependence of the solutions on the given data. To illustrate our theoretical results, we present a one step algorithm for solving the considered problems. Some numerical examples are shown to illustrate the theoretical results and the efficiency of the numerical method.
28 Jun 2020Submitted to Mathematical Methods in the Applied Sciences
04 Jul 2020Submission Checks Completed
04 Jul 2020Assigned to Editor
13 Aug 2020Reviewer(s) Assigned
12 Nov 2020Review(s) Completed, Editorial Evaluation Pending
01 Dec 2020Editorial Decision: Revise Major
12 Jan 20211st Revision Received
13 Jan 2021Submission Checks Completed
13 Jan 2021Assigned to Editor
24 Jan 2021Reviewer(s) Assigned
21 Apr 2021Review(s) Completed, Editorial Evaluation Pending
19 May 2021Editorial Decision: Accept
30 Nov 2021Published in Mathematical Methods in the Applied Sciences volume 44 issue 17 on pages 12963-12979. 10.1002/mma.7600